International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 1, Pages 201-204
Prolongations of -structure to the tangent bundle of order
Department of Mathematics, Kent State University, Tuscarawas Campus, New Philadelphia 44663, Ohio, USA
Received 21 February 1991; Revised 29 March 1991
Copyright © 1993 Lovejoy S. Das. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A study of prolongations of -structure to the tangent bundle of order has been